Advertisement

Croissance des feuilletages presque sans holonomte

  • Gilbert Hector
II. Qualitative Theory Of Foliations
Part of the Lecture Notes in Mathematics book series (LNM, volume 652)

Keywords

Nous Allons Condition Suivante Nous Nous Proposons Situation Suivante Voisinage Versus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P.R. DIPPOLITO-The structure of codimension one fotioations II: Reeb Stability (preprint).Google Scholar
  2. [2]
    A. HAEFLIGER-Variétés feuilletées; Ann. Scuola Norm. Sup. Pisa, 16 (1964), 367–397.MathSciNetGoogle Scholar
  3. [3]
    G. HECTOR-Sur un théorème de structure des feuilletages de codimension 1. Thèse, Strasbourg, 1972.Google Scholar
  4. [4]
    G. HECTOR-Sur les feuilletages presque sans holonomie. C.R. Acad. Sc. Paris, 274 (1972), 1703–1706.zbMATHMathSciNetGoogle Scholar
  5. [5]
    G. HECTOR-Quelques exemples de feuilletages. Espèces rares — (à paraître aux Ann. Inst. Fourier, 26 (1) (1975).Google Scholar
  6. [6]
    G. HECTOR-Classification cohomologique des germes de feuilletages (preprint).Google Scholar
  7. [7]
    C. LAMOUREUX-Sur quelques phénomènes de captage. Ann. Inst. Fourier, 23 (4) (1973), 229–243.zbMATHMathSciNetGoogle Scholar
  8. [8]
    J. MILNOR-A note on curvature and the fondamental group. J. of Diff. Geometry, 2 (1968), 1–7.zbMATHMathSciNetGoogle Scholar
  9. [9]
    J. MILNOR-Growth of finitely generated solvable groups. J. of Diff. Geometry, 2 (1968), 447–449.Google Scholar
  10. [10]
    R. MOUSSU-Sur les feuilletages de codimension 1. Thèse, Orsay, 1971.Google Scholar
  11. [11]
    R. MOUSSU et F. PELLETIER-Sur le théorème de Poincaré-Bendixson. Ann. Inst. Fourier, 24 (1) (1974), 131–148.zbMATHMathSciNetGoogle Scholar
  12. [12]
    J. PALIS et C. PUGH-Fifty problems in dynamical systems. Dynamical Systems, Warwick 1974, Lecture Notes no 468, 345–353.Google Scholar
  13. [13]
    J. PLANTE-Asymptotic properties of foliations. Comm. Math. Helv., 47 (1972), 449–456.zbMATHMathSciNetGoogle Scholar
  14. [14]
    J. PLANTE-A generalization of the Poincaré-Bendixson theorem for foliations of codimension one. Topology, 12 (1973), 177–181.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    J. PLANTE-On the existence of exceptional minimal sets in foliations of codimension one. J. of Diff. Eq., 15 (1974), 178–194.zbMATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    J. PLANTE-Measure preserving pseudogroups and a theorem of Sacksteder. Ann. Inst. Fourier, 25(1), (1975), 237–249.zbMATHMathSciNetGoogle Scholar
  17. [17]
    J. PLANTE-Foliations with measure preserving holonomy. Ann. of Math. 102 (1975), 327–361.zbMATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    G. REEB-Sur certaines propriétés topologiques des variétés feuilletées. Act. Sc. et Ind. Hermann, Paris, 1952.zbMATHGoogle Scholar
  19. [19]
    B.L. REINHART-Foliated manifolds with bundle-like metrics. Ann. of Math. 69 (1959), 119–131.zbMATHMathSciNetCrossRefGoogle Scholar
  20. [20]
    R. SACKSTEDER-Foliations and pseudo-groups. Amer. J. of Math. 87 (1965), 79–102.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    R. SACKSTEDER et A. SCHWARTZ-Limit sets of foliations. Ann. Inst. Fourier, 15 (2) (1965), 201–214.zbMATHMathSciNetGoogle Scholar
  22. [22]
    D. TISCHLER-On fibering certain foliated manifolds over S1. Topology, 9 (1970) 153–154.zbMATHMathSciNetCrossRefGoogle Scholar
  23. [23]
    J. WOLF-Growth of finitely generated solvable groups and curvature of Riemannian manifolds. J. of Diff. Geometry, 2 (1968), 421–446.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Gilbert Hector
    • 1
    • 2
  1. 1.IMPARio de Janeiro
  2. 2.Université des Sciences et Techniques de Lille U.E.R. de MathématiquesVilleneuve D'Ascq

Personalised recommendations